# SDR AALA202404295900

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 43,127 hours, 18,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPERATIONAL TEST EMERGENCY LIGHTS MCM CARD #08T20033001 FOUND THE FORWARD LEFT HAND POWER PACK TO BE INOPERATIVE. REMOVE AND REPLACED FORWARD LEFT HAND POWER PACK M1675 FOR THE EMERGENCY LIGHTS. PER MM 33-51-06-960-805.
